Scalar and vector perturbations in a universe with nonlinear perfect fluid

Canay E., Brilenkov R., Eingorn M., Arapoğlu A. S., Zhuk A.

EUROPEAN PHYSICAL JOURNAL C, vol.81, no.3, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.1140/epjc/s10052-021-09032-9
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Chemical Abstracts Core, Communication Abstracts, INSPEC, zbMATH, Directory of Open Access Journals
  • Istanbul Technical University Affiliated: Yes


We study a three-component universe filled with dust-like matter in the form of discrete inhomogeneities (e.g., galaxies) and perfect fluids characterized by linear and nonlinear equations of state. Within the cosmic screening approach, we develop the theory of scalar and vector perturbations. None of the energy density contrasts associated with the distinct components is treated as small. Consequently, the derived equations are valid at both sub- and super-horizon scales and enable simulations for a variety of cosmological models.